# SDR FDEA200904251413

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Condition: Damaged
- Location: Intake Door
- Component: Intake Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR NUTS AT APU INTAKE DOOR CORRODED.  REMOVED CORROSION AT ALL ATTACHMENTS POINTS, BS 1787-1825, S3R-6R IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-80-01/53-00-03 DET 2.  REMOVED FWD STRAP AFT OUTER SPLICE STRAP, AFT INNER SPLICE STRAP, UPPER SUPPORT ANGLE & LOWER SUPPORT ANGLES IAW SRM 51-40-02.  FABRICATED FWD STRAP, AFT SPLICE STRAPS, UPPER AND LOWER SUPPORT ANGLES, LOCATED & DRILLED ALL REPAIR PARTS IAW SRM 51-40-05.  TREATED & PRIMED ALL REPAIR PARTS IAW SRM 51-20-01.  INSTALLED FWD STRAP.  INSTALLED UPPER AND LOWER SUPPORT ANGLES.  INSTALLED UPPER & LOWER SUPPORT ANGLES, INSTALLED AFT INNER AND OUTER SPLICE STRAPS IAW SRM 51-40-02 THIS IS A CATEGORY "A" REPAIR.
